# SDR 2001F00536

- Difficulty date: May 11, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 350A37112602
- Condition: Worn
- Location: Swashplate
- Part time: 821 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EQUIPPED SCISSOR LINK WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
